| Catalog Number |
AEHB35 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the available information the distal end of the wire broke off inside the patient.No adverse patient events were reported.
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we didn¿t find other complaint on the lot number 9609069.
Additional Manufacturer Narrative
On july we received our supplier investigation which concludes: "the review of the related production documents did not indicate any deviations or irregularities.All process steps and tests were carried out in accordance with the valid dmr.Based on the event description, we cannot find any indication for a manufacturing defect.The guidewire was checked before use and no damage was found.We assume that the hydrophilic tip was pulled over a sharp metal edge and got damaged.Due to the 100% optical test during production at epflex, we can say with certainty that the damage was not present at the time of delivery since the defective product is not available for investigation, a more detailed root cause analysis cannot be performed." checking the quality databases revealed no anomaly in connection with the described defect.A similar case study was performed based on same item number aehb35, same defect broken over last four year: 2 similar case were found (b)(4).
Event or Problem Description